Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Black spots nears pores on my arms.

I have black spots nears pores on my arms and thigh I don t know what it is ? some says it is due to Sun tan. Tan on hand is understandable however on thigh how it can get tan plz suggest what it is.
Asked On : Sat, 14 May 2011
Answers:  2 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to healthcareMagic. The black spots which you have mentioned, if they are raised, generally they are warts, if not moles.They could be as a result of certain drugs like antimalarials,anti lupus medications etc.It is even seen in Diabetics.But skin problems are best dealtwith after seeing them. So it would be best if you visited one of these clinics. Skin Cosmetology Hair Clinic, 9916240596,9916953701, 393, 7th cross, Mico layout, BTM 2nd stage, Bangalore .
Dr. S. V. Indrakumar, Dermatologist, , 38th cross, 4th T block, Bangalore.Near Ganesha temple.Ph: 080 26646892.Hope i could answer your query. Wish you sooner ricovery.Take care.
Answered: Mon, 11 Jul 2011
I find this answer helpful
  User's Response
kerala ayurveda ltd
BANGALORE - 560065.
PHONE: 080 - 28456212
Answered: Sat, 14 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor